-15%

HealthA2Z Acetaminophen Pain Relief Extra Strength 500mg, 500 Caplets

Acetaminophen-Pain-Relief-Extra-Strength-500mg-500-Caplets-1

HealthA2Z Acetaminophen Pain Relief Extra Strength 500mg, 500 Caplets

£27.99

In stock

£27.99

  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
SKU: SKU-20009
Purchase this product now and earn 28 Points!

Description

About this product

HealthA2Z Pain Relief Extra Strength | 500 Caplets is aspirin free: Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.

Our standard delivery service is between 4-7 working days. This applies to Mainland UK only. For more information on shipping click here.